# SDR DALA2023121110120

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0101038) FWD CARGO BAY RT TRANSITION PANEL STA 500D TO 500L CORROSION AROUND NUT PLATE HOLES. REMOVED DAMAGED TRANSITION PANEL FROM STA 500A TO STA 500L, FABRICATED NEW TRANSITION PANEL (BAC 1496-444-7075-T6) AND INSTALLED IAW B 737 SRM 53-30-53-01 AND B 737 SRM 51-40-02.
